Preprints

Torsion-free G_{2(2)}^*-structures with full holonomy on nilmanifolds, (with I.  Luján), preprint math.DG/1307.2710.

Einstein locally conformal calibrated G_2-structures, (with A. Raffero), preprint  math.DG/1303.6137.

Tamed complex structures on solvmanifolds, (with H. Kasuya, L. Vezzoni), preprint  math.DG/1302.5569.

Modifications and  cohomologies  of solvmanifolds, (with S. Console, H. Kasuya),  preprint math.DG/1301.6042.

G_2-structures on Einstein solvmanifolds, (with M. Fernandez, V. Manero),  preprint math.DG/1207.3616.

Homogeneous geodesics of non-reductive homogeneous pseudo-Riemannian 4-manifolds (with G. Calvaruso, A. Zaeim), preprint 2012, submitted.

  Four-dimensional pseudo-Riemannian homogeneous Ricci solitons, (with  G. Calvaruso),  preprint math.DG/1111.6384.

                     
Papers in journals

In print:

Analog of selduality in dimension nine, (with  P. Nurowski), preprint math.DG/1109.0757 ,  to appear in  Crelle's Journal.

The pluriclosed flow on nilmanifolds and Tamed symplectic forms, (con N. Enrietti, L. Vezzoni), preprint math.DG/1210.4816,   to appear in  The Journal of Geometric Analysis.

On generalized  Gauduchon metrics, (with  L. Ugarte), preprint math.DG/1103.1033, to appear in  Proc. Edimburgh Math. Soc.

2013 

Tamed symplectic forms and Generalized Geometry, (with N. Enrietti, G. Grantcharov),  J. Geom. Phys. 71  (2013), 103-116.

Hermitian and Parahermitian structures on homogeneous four-manifolds (with  G. Calvaruso),   Internat. J. Math.  24, No. 1 (2013), 1-28. 

The Calabi-Yau equation on 4-manifolds over 2-tori (with Y. LiS. SalamonL. Vezzoni),  Trans. Amer. Math. Soc. (365) (2013), 1551-1575.

2012

Blow-ups and  Cohomology of Almost Complex Manifolds, (with A. Tomassini),   Diff. Geom. Appl. 30 (2012), 520--529.

Five-dimensional K-contact Lie algebras (con G. Calvaruso),  Monatshefte für Mathematik 157 (2012), 35--59.

Ricci solitons and geometry of non-reductive homogeneous 4-spaces (with  G. Calvaruso),  Canad. J. Math.  64 (2012), 778--804.

Tamed symplectic forms and SKT metrics, (with N. Enrietti, L. Vezzoni), J. Sympl. Geom. 10 (2012), 203--224.

2011

The Calabi-Yau equation for T^2-bundles over T^2: the non-Lagrangian case  (with  E. Buzano,  L. Vezzoni), Rend. Semin. Mat. Univ. Politec. Torino. 69 (2011), no. 3, 281-298.

On the de Rham cohomology of solvmanifolds, (with S. Console),  Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 10 (2011), 801-818.

On astheno-Kähler  metrics,  (with A. Tomassini), preprint math.DG/0806.0735,   J. London Math. Soc. 83 (2011) ,  290-308.

Some results on cosymplectic manifolds,  (with  L. Vezzoni),  Geometriae Dedicata 121 (2011), 41-58.

New HKT manifolds arising from quaternionic representations
,  (with  M. L. Barberis), Math.  Z.  267 (2011), 717-735.

On the geometry underlying supersymmetric flux vacua with intermediate SU(2) structure, (with  L. Ugarte),  Classical Quantum Gravity 28 (2011), 1-21.

Strong Kähler with torsion structures from almost contact manifolds, (with  M. Fernandez, L. Ugarte, R. Villacampa),  Pacific J.  Math. 249 (2011), 49--75.

2010

Calabi-Yau cones from contact reduction,  (with D. Conti),  Ann. Global Anal. Geom. 38 (2010), 93--118.

On some cohomological properties  of almost complex  manifolds,  (with A. Tomassini),  J. Geom. Anal. 20 (2010), 107–131. 

2009

Contact 5-manifolds with SU(2)-structure,  (with Luis C. de Andres & M. Fernandez & L. Ugarte),  Q.  J. Math. 60 (2009), 429--459.

A class of  Sasakian $5$-manifolds,  (with A. Andrada & L. Vezzoni), Transform. Groups. 14 (2009), no. 3, 493--512.

A survey on strong KT structures,  (invited survey) (with  A. Tomassini),   Bull. Math. Soc. Sci. Math. Roumanie 52 (100) (2009), no. 2, 99-116.

Blow ups and resolutions  of strong Kähler with torsion metrics,  (with A. Tomassini),   Adv. Math. 221 (2009), no.3, 914-935.

Non Kaehler solvmanifolds with generalized Kaehler structure,  (with A. Tomassini),   J. Sympl. Geom. 7  (2009), no. 2, 1-14.

2008

 Generalized G_2-manifolds and SU(3)-structures,  (with  A. Tomassini),  Internat. J. Math. 19 (2008), 1147-1165.

2007

  Nearly integrable SO(3)-structures on 5-dimensional Lie groups,  (with S. Chiossi), J. Lie Theory 17 (2007), 539-562.

 Solvmanifolds with integrable and non-integrable G_2 structures, (with  I. Agricola & S. Chiossi),  Diff.  Geom. Appl.  25 (2007), 125-135.

2006

Stability of Abelian Complex Structures, (with  S. Console & Y. S. Poon), Internat. J. Math. 17 (2006), 401-416.

Conformally parallel G_2 structures on a class of solvmanifolds, (with  S. Chiossi), Math. Z.  252 (2006), 825-848.

Hyper-Kaehler quotients of solvable Lie groups, (with  M. L. Barberis I. Dotti),  J. Geom. Phys. 56 (2006), 691-711.

2005

Almost Kahler 4-dimensional Lie groups with J-invariant Ricci tensor,  Diff.  Geom. Appl. 23 (2005), 26-37.

The moduli space of 6-dimensional 2-step nilpotent Lie algebras, (with   S. Console &  E. Samiou),  Ann. Global Anal. Geom.  27 (2005), 17-32.

2004

Properties of  manifolds with skew-symmetric torsion and special holonomy, (with  G. Grantcharov),  Adv. Math. 189 (2004), 439-450.

Neutral Calabi-Yau structures on Kodaira Manifolds, (with  H. PedersenY. S. Poon & M. Weye Sorensen), Commun. Math. Phys. 248 (2004) no. 2, 255-268.

Families of strong KT structures in six dimensions, (with  M. Parton & S. Salamon), Comm. Math. Helv. 79 (2004) no. 2,  317-340.

2003- 1994

Hypercomplex 8-dimensional nilpotent Lie groups, (with  I. G. Dotti),  J. Pure Applied Algebra 184 (2003) no. 1, 41-57. 

Cotangent bundles of 4-dimensional hypercomplex  Lie groups, Manuscripta  Math. 109 (2002) no. 4, 527-541.

Hyperkahler torsion  structures invariant by nilpotent Lie groups, (with  I. G. Dotti), Classical Quantum Gravity 19,  no.3 (2002), 551-562.

Dolbeault Cohomology of compact nilmanifolds, (with  S. Console), Transform. Groups  6 (2001), 111-124.

On  index number and topology  of flag manifolds, (with  J. Berndt  S. Console),  Diff. Geom. Appl.  15 (2001),  81-90.

Symmetric weights and s-representations, (with  S. Console), Kodai Math. J.  23 (2000), 266-280.

Abelian hypercomplex 8-dimensional nilmanifolds,  (with   I. G. Dotti)  Ann. Global Anal. Geom. 18 (2000),  no. 1, 47--59.

Geometry and topology of homogeneous spaces, Boll. Unione Mat. Ital. Sez. A Mat. Soc. Cult. (8) 1 (1998), suppl.,  31--34 (riassunto della tesi di dottorato).

Intrinsic torsion and weak holonomy, Math. J. Toyama Univ. 21 (1998), 1-22.

Systems of roots and topology of complex flag manifolds, Geometriae Dedicata 71 (1998), 299-308.

Homogeneous structures on Kaehler submanifolds of complex projective spaces, (with  S. Console),  Proc. Edimburgh Math. Soc 39 (1996), 381-395.

Almost contact homogeneous structures, Bollettino UMI (7) 9-A(1995), 299-311.

Almost contact homogeneous manifolds, Riv. Mat. Univ. Parma (5) 3 (1994), 321-332.


                                                                                   Papers in Proceedings


Special Hermitian metrics and Lie groups  (with  N. Enrietti), Diff. Geom. Appl. 29, Supplement 1 (2011), 211--219.

On the  cohomology of almost complex  manifolds (with  A. Tomassini), AIP Conference Proceedings Volume 1260  Geometry and Physics: XVIII International Fall Workshop on Geometry and Physics, Benasque (Spain), 7-10 September 2009,  edited by M. asorey, J. F. Carinena, J. Clemente-Gallardo, E. Martinez, Americal Institute of Physics, 2010, 153--159. 

HKT structures from almost contact manifolds (with  M. Fernandez,  L. Ugarte, R. Villacampa),  AIP Conference Proceedings Vol. 1360:  XIX Fall Workshop on Geometry and Physics, September  6-9,  2010,  Porto  (Portugal), edited by by Roger Picken and  Carlos Herdeiro,  American Institute of Physics,  2011, 27--38.

Astheno-Kaehler and strong KT metrics,  (with  A. Tomassini), AIP Conference Proceedings Volume 1130 Geometry and Physics: XVII International Fall Workshop on Geometry and Physics, Castro Urdiales (Spain), 3–6 September 2008, edited by F. Etayo, M. Fioravanti, and R. Santamaria, American Institute of Physics, 2009, 152--158.

Solvmanifolds and Generalized Kaehler structures,  (with A. Tomassini), Proceedings di  "Recent advances in Differential Geometry, International Conference in honour of Prof. O. Kowalski", Lecce, 13-16 giugno 2007, Note di Matematica 28, suppl. n. 1, 2008, 163–184.

Nearly integrable SO(3) geometry(con S. Chiossi), Proc. XV Int. l Workshop on Geometry and Physics (Puerto de la Cruz, Tenerife 2006), Publ. del la RSME, vol. 10 (2007), 131-136.

G_2-geometry, solvable Lie groups and (super)symmetries, (with  S. Chiossi), Proc. XV Int. l Workshop on Geometry and Physics (Puerto de la Cruz, Tenerife 2006), Publ. del la RSME, vol. 10 (2007), 275-279.

Special metrics in G_2 geometry,  (with S. Chiossi), Rev. Un. Mat. Arg. 47 (1), 35-49, 2006. 

Hypercomplex nilpotent Lie groups,  (with  I. G. Dotti),  in  Global Differential Geometry: The Mathematical Legacy of Alfred Gray (Bilbao, 2000), 310-314, Contemp. Math. 241,  AMS, Providence, RI 2001.

Observations on the topology of symmetric spaces, (with  S. Salamon), in J.E. Andersen et al., ed., Geometry and Physics, Lecture Notes in Pure and Applied Mathematics 184, Marcel Dekker, New  York (1997), 275-286. 









Subpages (1): Senza titolo
Comments